JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A FIXED POINT APPROACH TO THE STABILITY OF THE GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A FIXED POINT APPROACH TO THE STABILITY OF THE GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2
Jin, Sun-Sook; Lee, Yang-Hi;
  PDF(new window)
 Abstract
In this paper, we investigate a stability of the functional equation by using the fixed point theory in the sense of L. Cdariu and V. Radu.
 Keywords
generalized polynomial functional equation of degree 2;fixed point method;Hyers-Ulam stability;
 Language
English
 Cited by
1.
STABILITY OF A GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2 IN NON-ARCHIMEDEAN NORMED SPACES,;;

충청수학회지, 2013. vol.26. 4, pp.887-900 crossref(new window)
1.
STABILITY OF A GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2 IN NON-ARCHIMEDEAN NORMED SPACES, Journal of the Chungcheng Mathematical Society, 2013, 26, 4, 887  crossref(new windwow)
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math. 4 (2003), no. 1, Art. 4, 7 pp.

3.
L. Cadariu and V. Radu, Fixed points and the stability of quadratic functional equations, An. Univ. Timisoara Ser. Mat.-Inform. 41 (2003), no. 1, 25-48.

4.
J. B. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

5.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

6.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

7.
S. S. Jin and Y. H. Lee, A fixed point approach to the stability of the Cauchy additive and quadratic type functional equation, J. Appl. Math. 2011 (2011), Article ID 817079, 16 pages.

8.
S. S. Jin and Y. H. Lee, A fixed point approach to the stability of the quadratic-additive functional equation, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 18 (2011), no. 4, 313-328. crossref(new window)

9.
S. S. Jin and Y. H. Lee, A fixed point approach to the stability of the mixed type functional equation, Honam Math. J. 34 (2012), no. 1, 19-34. crossref(new window)

10.
K.-W. Jun and Y.-H. Lee, A generalization of the Hyers-Ulam-Rassias stability of the Pexiderized quadratic equations. II, Kyungpook Math. J. 47 (2007), no. 1, 91-103.

11.
K.-W. Jun, Y.-H. Lee, and J.-R. Lee, On the stability of a new Pexider type functional equation, J. Inequal. Appl. 2008 (2008), ID 816963, 22 pages. crossref(new window)

12.
G.-H. Kim, On the stability of functional equations with square-symmetric operation, Math. Inequal. Appl. 4 (2001), no. 2, 257-266.

13.
H.-M. Kim, On the stability problem for a mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl. 324 (2006), no. 1, 358-372. crossref(new window)

14.
Y.-H. Lee, On the Hyers-Ulam-Rassias stability of the generalized polynomial function of degree 2, J. Chuncheong Math. Soc. 22 (2009), no. 2, 201-209.

15.
Y.-H. Lee, On the stability of the monomial functional equation, Bull. Korean Math. Soc. 45 (2008), no. 2, 397-403. crossref(new window)

16.
Y. H. Lee and K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), no. 1, 305-315. crossref(new window)

17.
Y. H. Lee and K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of the Pexider equation, J. Math. Anal. Appl. 246 (2000), no. 2, 627-638. crossref(new window)

18.
Y. H. Lee and K. W. Jun, A note on the Hyers-Ulam-Rassias stability of Pexider equation, J. Korean Math. Soc. 37 (2000), no. 1, 111-124.

19.
Y. H. Lee and K. W. Jun, On the stability of approximately additive mappings, Proc. Amer. Math. Soc. 128 (2000), no. 5, 1361-1369. crossref(new window)

20.
Y. H. Lee and S. M. Jung, A fixed point approach to the stability of an n-dimensional mixed-type additive and quadratic functional equation, Abstr. Appl. Anal. 2012 (2012), Article ID 482936, 14 pages.

21.
Y. H. Lee and S. M. Jung, A fixed point approach to the generalized Hyer-Ulam stability of a mixed type functional equation, Int. J. Pure Appl. Math. 81 (2012), no. 2, 359-375.

22.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

23.
I. A. Rus, Principles and Applications of Fixed Point Theory, Ed. Dacia, Cluj-Napoca, 1979.

24.
S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1960.